# SDR CA990907074

- Difficulty date: July 30, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Boeing 737-2E1
- Engine: Pwa JT8D9A
- System (JASC): 2420 · AC Generation System
- Part: Gcu
- Part number: D309B
- Condition: Tripped
- Location: Nr 1
- Component: HG1804312
- Stage of operation: CL
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CLIMB AT 23,000 FEET, NR 1 GENERATOR TRIPPED OFFLINE, NR 1 GCU REPLACED.
